MathSciNet Relay Station
MathSciNet bibliographic data
MR2358514 03E35 (46L05)
Wofsey, Eric $P(\omega)/{\rm fin}$ and projections in the Calkin algebra. Proc. Amer. Math. Soc. 136 (2008), no. 2, 719–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement